Toggle Main Menu Toggle Search

ePrints

An Investment Model with Entry and Exit Decisions

Lookup NU author(s): Julia Duckworth, Dr Mihail Zervos

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Duckworth JK, Zervos M

Publication type: Article

Journal: Journal of Applied Probability

Year: 2000

Volume: 37

Issue: 2

Pages: 547-559

Print publication date: 01/06/2000

ISSN (print): 0021-9002

ISSN (electronic): 1475-6072

Publisher: Applied Probability Trust

URL: http://www.jstor.org/stable/3215729


Actions

    Link to this publication


Share